MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG., ASSY., BOOT-PAIR, HIP DISTRACTOR; APPARATUS, TRACTION, NON-POWERED

STRYKER ENDOSCOPY-SAN JOSE PKG., ASSY., BOOT-PAIR, HIP DISTRACTOR; APPARATUS, TRACTION, NON-POWERED
Model Number 3105000801
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there were post op sensation issues in the feet.
 
Event or Problem Description
It was reported that there were post op sensation issues in the feet.
 
Additional Manufacturer Narrative
The device manufacturer date is not known.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: post op sensation issues in the feet.Probable root cause: design boa's don't provide sufficient tactile feedback applied torque is not limited no indication of force felt by patient insufficient padding to protect foot boot compresses sensitive anatomy boot liner bunches and/or foam overlaps incorectly to cause pressure point use error.The reported failure mode will be monitored for future re-occurrence.

Brand Name
PKG., ASSY., BOOT-PAIR, HIP DISTRACTOR
Common Device Name
APPARATUS, TRACTION, NON-POWERED
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9694282
Report Number0002936485-2020-00062
Device Sequence Number11439074
Product Code HST
UDI-Device Identifier07613327376340
UDI-Public07613327376340
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3105000801
Device Catalogue Number3105000801
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/22/2020
Supplement Date Received by Manufacturer01/22/2020
Initial Report FDA Received Date02/11/2020
Supplement Report FDA Received Date03/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1